Vol. 8, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Growth functions of finitely generated algebras

Eric Fredette, Dan Kubala, Eric Nelson, Kelsey Wells and Harold W. Ellingsen, Jr.

Vol. 8 (2015), No. 1, 71–74
Abstract

We study the growth of finitely presented two-generator monomial algebras. In particular, we seek to improve an upper bound found by the last author. Our search lead us to a connection to de Bruijn graphs and a drastically improved bound.

Keywords
growth of algebras, de Bruijn graphs
Mathematical Subject Classification 2010
Primary: 16P90, 68R15
Milestones
Received: 19 November 2012
Revised: 30 August 2013
Accepted: 31 August 2013
Published: 10 December 2014

Communicated by Joseph A. Gallian
Authors
Eric Fredette
Clarkson University
10 Clarkson Avenue
P.O. Box 7728
Potsdam, NY 13699
United States
Dan Kubala
Providence College
1 Cunningham Square
Providence, RI 02918
United States
Eric Nelson
SUNY Potsdam
44 Pierrepont Avenue
Potsdam, NY 13676
United States
Kelsey Wells
University of Nebraska-Lincoln
1400 R St
Lincoln, NE 68588
United States
Harold W. Ellingsen, Jr.
SUNY Potsdam
44 Pierrepont Avenue
Potsdam, NY 13676
United States